I am HIV+ with 400 tcells and viral load of 3000. I have been in good health until recently. A stomach bug two weeks ago was the start. Two days after the 24 hours of severe vomiting and diarrhea my stomach swelled like I was about to deliver a baby. I also had a herpes flare up at this time that lasted longer than any I have had since the first. I had been having some trouble with swelling of the hands and feet. A recent pap showed bacterial vaginitis, (pap 6 months ago also showed the same) both times the doc prescribed metrogel. This time though, after 4 days of treatment, I developed a nasty yeast infection with large clumps falling out of me. Doc prescribed diflucan and after the second pill it still isn't better. I woke up Tuesday morning with burning eyes, stuck closed and my doc said it was conjunctivitis and prescribed an antibiotic eye ointment. Could all of this be caused by yeast and will acidopholus supplements help? Thanks!
Sounds like you have had a rough time lately. It is not uncommon for herpes to flare when one has another illness or stress. In your case, you had a stomach flu and the herpes flared with it. You also have had bacterial vaginosis. Sometimes, it requires a longer course of therapy to resolve. Did you get a single dose of metronidiazole or did you take it for seven days? I am assuming the second time you are taking it for 7 days because you said that you developed a yeast infection after 4 days of treatment. Many women develop yeast infections when they take antibiotics. If the yeast infection is not getting any better on diflucan (fluconazole) you should see your doctor again. The yeast can become resistant to fluconazole and you may need a different antifungal medicine.
Then you wind up with conjunctivitis which most often is caused by bacteria or viruses. Yeast is usually not the culprit.
So, in answer to your question, not everything can be attributed to yeast. The only yeast infection you described is the vaginitis which occurred while taking an antibiotic. Some women find taking acidophilus supplements do reduce their rate of recurrent yeast infections. There was one trial that evaluated an intravaginal preparation of lactobacillus that reduced the time to recurrent yeast infection compared to placebo. Based on what you have told me, I do not have strong opinions either way. For the most part, it will not harm you but I don't know that it actually will be of any benefit for you.